PDA

View Full Version : Felt like heart stopped this morning



toxicyarnglare
07 Nov 2015, 09:23
I could really use any prayer or energy anyone has to share. This morning after I stood up for about a minute, and suddenly felt like my heart stopped beating, then like I was suffocating, and my vision went blurry. the episode lasted about 5 seconds and I saw a doctor, and am going to see one again this monday. Overall doctors are thinking it might be my heart that's the overall issue. I don't know what's going on, whether I'm near the end or whether I'll get over this, but any help would be so greatly appreciated.

Gleb
07 Nov 2015, 09:34
Sending positive energy your way!

Mootipi
07 Nov 2015, 10:10
Aye, my prayers are with you! Good luck!

anunitu
07 Nov 2015, 10:14
Might ask Duce about how it felt when she had a heart thing.

Herbert
07 Nov 2015, 10:19
Sent :D some :) positive :D energy :). Also, that description exactly matched what my aunt described when one of her ovarian cysts ruptured, so you might want to check that out. Those sorts of problems can mimic ones with the heart.

magusphredde
07 Nov 2015, 23:14
Standing up too fast CAN pull some of the blood from the brain causing light headedness as we as causing some of the autonomic system (breathing and heartbeat) to "hiccup"

habbalah
11 Nov 2015, 07:05
May we have an update? How are you feeling now?

Nightingale
11 Nov 2015, 07:18
I'm sending healing prayers your way

toxicyarnglare
11 Nov 2015, 08:49
Thank you guys so much. As for an update, I went to the ER twice on saturday, they sent me home with some Ativan, and my doctor wants me to taper off of the antidepressants I've been taking entirely (Effexor). At the time the incident occurred, I was taking 3 quarters of a 37.5mg tablet, and now I'm down to just one quarter. My symptoms overall have still been kind of unsteady, I have to move slower so that my heart rate doesn't elevate too quickly. I already had to miss two days of work.

Just this morning some of the more severe symptoms started popping up, including having a 117 pulse rate at rest, and when I stand my pulse increases even further and my heart starts pounding heavily. I called my doctor to check on things, see if there's anything I should do, and see if I should take another day off work. Tomorrow I'm going in to get a 48 hour holter monitor, which will monitor my heart during that time and see if there's any abnormalities. Finance wise, I might have to take out a short term disability loan, because missing this much work is already putting me close to red, and if I have to miss today (which I think I will) then I'll be in financial trouble. So I'm really unsure about the future, but I'm just taking it day by day and doing my best to make things right.

anunitu
11 Nov 2015, 09:18
Anti depressant can have some nasty side effects..Long time back I was on paxil and the side effects made it VERY hard to stay on them.

as an example of side effects.
Common side effects of Paxil include:

Headache
Dizziness
Weakness
Difficulty concentrating
Nervousness
Forgetfulness
Confusion
Extreme tiredness
Nausea or vomiting
Diarrhea
Constipation
Gas
Stomach pain
Heartburn
Changes in ability to taste food
Decreased appetite
Changes in sex drive or ability
Dry mouth
Sweating
Yawning
Sensitivity to light
Tightness in the throat
Back pain or pain in the muscles, bones, or other parts of the body
Tenderness or swelling of joints
Muscle weakness or tightness
Flushing
Sore teeth and gums
Strange dreams
Painful or irregular menstruation

Serious side effects can also occur. If you have any of these side effects, stop taking paroxetine and call your doctor right away:

Blurry vision
Hallucinations (seeing and hearing things that do not exist)
Fainting
Rapid, pounding, or irregular heartbeat
Chest pain
Trouble breathing
Seizures
Abnormal bleeding or bruising
Tiny red spots directly under the skin
Peeling or blistering of skin
Signs of infection, such as sore throat, fever, chills, and cough
Unsteady walking
Sudden involuntary muscle twitching or jerking
Numbness or tingling in your hands, feet, arms, or legs
Frequent urination
More difficult or painful urination

toxicyarnglare
11 Nov 2015, 09:37
Apparently I tapered off a little too quick, so they advised me to take another quarter of a pill (up to one half) and continue that for a week, and taper down again to a quarter and stay on that for a week. Hopefully that makes things a little easier, but I know that's not the entirety of the issue, since it's been going on since before I started antidepressants, just not to this level. I'll try going to work today and see how things play out then.

Thrudr
11 Nov 2015, 11:49
I wish you good luck. I hope you recover soon :)

Azvanna
11 Nov 2015, 16:22
Thinking of you, Tox.

Medusa
11 Nov 2015, 23:20
I'm glad you are getting this looked at. I know how scary it can be to have your heart, of all things, go haywire on you out of the blue. Then the shock and panic attacks make it worse. I've spent nights listening to my heartbeat till I'm freaked out enough to just pass out in fear.